MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC XR MP T1 PPS 13X111MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC XR MP T1 PPS 13X111MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: foreign: country: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated report: 0001825034-2022-02855.
 
Event or Problem Description
It was reported that during inspection of stock, the inner pouch was found torn.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;d4;d9;g3;h2;h3;h4;h6 product was returned and evaluated.A visual evaluation of the returned product identified damage to the sterile packaging (pouch).Sterility had not been compromised.The reported event was confirmed.The reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.A review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported event was not related to a combination of products; therefore, a compatibility review was not applicable.The condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can be attributed to transit damage and a packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
TPRLC XR MP T1 PPS 13X111MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16069409
Report Number0001825034-2022-02856
Device Sequence Number20416483
Product Code LPH
UDI-Device Identifier00880304517325
UDI-Public(01)00880304517325(17)271111(10)6161678
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number51-145130
Device Lot Number6161678
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2022
Supplement Date Received by Manufacturer03/10/2023
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown